# SDR MALA040319

- Difficulty date: April 7, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 15,921 hours, 17,584 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel
- Part number: AE83011E
- Condition: Leaking
- Location: Brake Line
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST ALL HYDRAULIC FLUID DURING INITIAL DESCENT, LANDING GEAR EXTEND NORMALLY.  ALL ACCUMULATORS HAD NORMAL PRESSURE; PERFORMED ZERO FLAP LANDING; NORMAL EXIT OFF RUNWAY (SANS NOSEWHEEL STEERING) TO GATE.  FOUND RIGHT O/B BRAKE LINE SWIVEL LEAKING.  REPLACED SWIVEL P/N AE83011E.  ALL CHECKS GOOD SERVICED HYDRAULICS IAW AMM 12-10-29.
